| Model Number |
72202959S |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).The reported device, used in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection found distal tip damage, fiber damage, and a scratched and cracked distal lens.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review concluded this was a repeat issue.The complaint was confirmed.Factors that could have contributed to the reported event include an impact event inconsistent with normal use.No containment or corrective actions are recommended at this time.
Event or Problem Description
It was reported that during use the customer noticed that their 30° scope was not functioning correctly and a repair was needed.The issue was solved with a backup device and there was no delay.Results of investigation have concluded that this unit had a cracked distal lens which makes it a reportable event.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.